# SDR DXTA2024041711517

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N446QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500622
- Aircraft time: 2,949 hours, 2,253 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP00100011
- Part serial: 501820710
- Condition: Faulted
- Location: Brake Sys
- Part time: 124 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH FL 380 YELLOW CAS BRK FAIL. COMPLETED BRK FAIL QRH. LANDED AND STOPPED PULLING THE PARKING BREAK LEVER AS PER THE QRH INSTRUCTIONS.  REMOVED BRAKE CONTROL UNIT DUE TO "BRAKE FAULT" CAS MESSAGE. REMOVED BRAKE CONTROL UNIT. INSTALLED MODIFIED BRAKE CONTROL UNIT  IAW MM 32-41-01. PERFORMED OPERATIONAL CHECK WITH NO DEFECTS NOTED.
